# SDR SWAA2020021041133

- Difficulty date: January 27, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 49,204 hours, 24,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 767 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT STRAP CORRODED AT BS. 767+5, BETWEEN RBL 11 TO LBL 11. / R&R "TEE" SUPPORT STRAP PER DWG.
